Vol. 9, No. 6, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 7, 1643–1890
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Contacts
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
Geometric optics expansions for hyperbolic corner problems, I: Self-interaction phenomenon

Antoine Benoit

Vol. 9 (2016), No. 6, 1359–1418
Abstract

In this article we are interested in the rigorous construction of geometric optics expansions for hyperbolic corner problems. More precisely we focus on the case where self-interacting phases occur. Those phases are proper to the high frequency asymptotics for the corner problem and correspond to rays that can display a homothetic pattern after a suitable number of reflections on the boundary. To construct the geometric optics expansions in that framework, it is necessary to solve a new amplitude equation in view of initializing the resolution of the WKB cascade.

Keywords
hyperbolic corner problem, geometric optics expansions, self-interacting phases
Mathematical Subject Classification 2010
Primary: 35L04, 78A05
Milestones
Received: 28 September 2015
Revised: 15 April 2016
Accepted: 28 May 2016
Published: 3 October 2016
Authors
Antoine Benoit
Université de Nantes
Laboratoire de Mathématiques Jean Leray (CNRS UMR6629)
2 rue de la Houssinière
BP 92208
44322 Nantes Cedex 3
France